# SDR DALA2024032503721

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,881 hours, 8,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3035, ON SVC CHECK FOUND EMER LIGHTS INOP AT SEAT ROWS 15, 16, 19, 20, 23, 24, 30, 31, 32, 36, AND 37. CORRECTIVE ACTION: FOUND SHORT TO GROUND NEAR CONNECTOR 7260VC13. REPAIRED PER ESPM 20-53 REF A321 WDM 33-51-08. REPLACED EPSU 11WL PER A321 AMM 33-51-38. OPS TEST GOOD. (LP 5452288)
